# SDR 2002FA0000887

- Difficulty date: July 1, 2002
- Submitted: July 30, 2002
- Operation: General aviation
- Aircraft: N1233T
- Make and model: Cessna 402C
- Aircraft serial: 402C0805
- Engine: Cont TSIO520VB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: TSIO520VB
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BETWEEN SPARK PLUG HOLE AND INJECTOR HOLE.
